# SDR SWAA950194

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATIONS AT BS 178 BULKHEAD PRESSURE WEB FROM BL 0 TO RBL 17, WL 184 TO 230, UNDER STRAPS AND ANGLES.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
